# SDR DALA2023010900130

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 70,077 hours, 26,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover Plate
- Condition: Missing
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9466986) ON S/C FOUND COVERPLATE IN LT WHEEL WELL OVERHEAD AFT SIDE MISSING. MAINTENANCE PERFORMED TEMPORARY REPAIR AND WILL REPLACE MISSING BRACKET PER ERA 604989-14.
